Erweiterungen topologischer Räume.

Gerhard Wilke

Monatshefte für Mathematik (1985)

  • Volume: 100, page 239-252
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wilke, Gerhard. "Erweiterungen topologischer Räume.." Monatshefte für Mathematik 100 (1985): 239-252. <>.

author = {Wilke, Gerhard},
journal = {Monatshefte für Mathematik},
keywords = {extension principle; ring of all -functions; pm-condition; -retracts of Stone spaces; -compactifications; semirings},
pages = {239-252},
title = {Erweiterungen topologischer Räume.},
url = {},
volume = {100},
year = {1985},

AU - Wilke, Gerhard
TI - Erweiterungen topologischer Räume.
JO - Monatshefte für Mathematik
PY - 1985
VL - 100
SP - 239
EP - 252
KW - extension principle; ring of all -functions; pm-condition; -retracts of Stone spaces; -compactifications; semirings
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.